# SDR SWAA115933

- Difficulty date: August 17, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 12,438 hours, 7,556 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A330756
- Part serial: BNG10316
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE INADVERTANTLY FELL OUT, DID NOT DEPLOY.  REMOVED AND REPLACED SLIDE PER TM.
